# SDR 2003FA0000263

- Difficulty date: February 19, 2003
- Submitted: March 6, 2003
- Operation: General aviation
- Aircraft: N420ER
- Make and model: Cessna 172R
- Aircraft serial: 17280634
- Aircraft time: 4,580 hours
- Engine: Lyc IO360L2A
- Engine time: 4,029 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25765362
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING A PRE TAKE OFF IDLE CHECK, THE ENGINE QUIT. THIS ENGINE/FUEL CONTROL SYSTEM IS THE SUBJECT OF AN AIRWORTHINESS DIRECTIVE CONCERNING UNSTABLE IDLE TENDENCIES.
